# SDR 96ZZZX2301

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N615BH
- Make and model: Bell 47G-5A
- Aircraft serial: 25126
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 476206283
- Condition: Making Metal
- Location: Transmission
- Part time: 303 hours
- Component: 4762060029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FINDING METAL IN OIL SCREEN, TRANSMISSION WAS REMOVED AND DISASSEMBLED.  LOWER SUN GEAR BEARING WAS FOUND TO BE MAKING METAL.  SUBMITTER STATES THIS HAS BEEN THE SIXTH FAILURE IN TRANSMISSION.
